CaltechAUTHORS
  A Caltech Library Service

Quantum Corrections to the Pekar Asymptotics of a Strongly Coupled Polaron

Frank, Rupert L. and Seiringer, Robert (2020) Quantum Corrections to the Pekar Asymptotics of a Strongly Coupled Polaron. Communications on Pure and Applied Mathematics . ISSN 0010-3640. (In Press) https://resolver.caltech.edu/CaltechAUTHORS:20200928-152152135

[img] PDF - In Press Version
Creative Commons Attribution.

328Kb
[img] PDF - Accepted Version
See Usage Policy.

465Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200928-152152135

Abstract

We consider the Fröhlich polaron model in the strong coupling limit. It is well‐known that to leading order the ground state energy is given by the (classical) Pekar energy. In this work, we establish the subleading correction, describing quantum fluctuation about the classical limit. Our proof applies to a model of a confined polaron, where both the electron and the polarization field are restricted to a set of finite volume, with linear size determined by the natural length scale of the Pekar problem.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1002/cpa.21944DOIArticle
https://arxiv.org/abs/1902.02489arXivDiscussion Paper
ORCID:
AuthorORCID
Frank, Rupert L.0000-0001-7973-4688
Additional Information:© 2020 The Authors. Communications on Pure and Applied Mathematics published by Wiley Periodicals LLC. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited. Received February 2019. Version of Record online: 28 September 2020. Partial support through National Science Foundation Grant DMS-1363432 (R.L.F.) and the European Research Council (ERC) under the European Union’s Horizon 2020 research and innovation programme (grant agreement No 694227; R.S.), is acknowledged.
Funders:
Funding AgencyGrant Number
NSFDMS-1363432
European Research Council (ERC)694227
Record Number:CaltechAUTHORS:20200928-152152135
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200928-152152135
Official Citation:Frank, R.L. and Seiringer, R. (2020), Quantum Corrections to the Pekar Asymptotics of a Strongly Coupled Polaron. Comm. Pure Appl. Math. doi:10.1002/cpa.21944
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:105620
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:28 Sep 2020 22:31
Last Modified:28 Sep 2020 22:31

Repository Staff Only: item control page